# SDR AALA980878

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEN - FLT 1320 - IMMEDIATELY AFTER TAKEOFF DEN SMOKE AND FUMES ENTERED THE CABIN, AIR INTERRUPTED BACK TO DEN AND LANDED WITHOUT INCIDENT.  TIGHTENED NR 2 ENGINE THRUST REVERSER BYPASS VALVE B-NUT.  CLEANED OUT RESIDUAL HYDRAULIC FLUID IN APU.  CHANGED COALESCER BAGS.  ACCOMPLISHED PACK BURNOUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
